Acta Mathematica Vietnamica

2013, Volume 38, Issue 1, pp 187-205

Print

The second main theorem for meromorphic mappings into a complex projective space
Do Phuong An, Si Duc Quang, Do Duc Thai


Abstract
The main purpose of this article is to show the Second Main Theorem for meromorphic mappings of ℂ m into ℙ n (ℂ) intersecting hypersurfaces in subgeneral position with truncated counting functions. As an application of the above theorem, we give two unicity theorems for meromorphic mappings of ℂ m into ℙ n (ℂ) sharing few hypersurfaces without counting multiplicity.

You are here: Home No.1